Jump to content



Photo

Morning Nausea


  • Please log in to reply
6 replies to this topic

#1 MariaLouisa

MariaLouisa

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 14 June 2012 - 07:29 AM

I have been completely off for 4 weeks. I went to a shrink to get off 60mgs. I thought I was on 30 so that's what I told him so he said "every other day for 2 weeks then stop". It was BAD! I thought I was on 30 but had been on 60. I chose that time to get off because everything in my life was pretty chill at the time but since then all hell broke loose! Worse time in the world to do it but it was too late at that point. The mental stuff is getting better but I am always so nauseous in the morning when I wake up. Is morning nausea something you guys are experiencing too?

#2 Faith22

Faith22

    Member

  • Members
  • PipPip
  • 12 posts

Posted 02 April 2014 - 09:10 PM

I developed nausea about 4 weeks out and started taking b6 vitamin after a month subsided .

#3 gail

gail

    God-like

  • Site Supporter
  • 5,588 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 03 April 2014 - 06:33 AM

Hello MariaLouisa, I'm 6 week off, and everyday I do experience nausea to some degree. Not only in the morning, anytime during the day. Seems like a normality from what I have read in the forum. It will pass in due time.


#4 thismoment

thismoment

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 2,514 posts

Posted 03 April 2014 - 07:25 AM

MariaLouisa, Faith22, and Gail

 

I always had slight nausea during the first few months of withdrawal, and I found it would spike if I turned my head quickly or stood up quickly. Thankfully it went away.

 

There is a family of symptoms that seems to go together during withdrawal: nausea, vertigo, dizziness, unsteady walking (running is out of the question for a while), a stuffed-head feeling, poor peripheral vision- kind of tunnel vision (and movement at the edges of your vision), and a general loose sense of overall balance.

 

There is also a pervasive out-of-body sensation. Do you know what I mean?


#5 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 965 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 03 April 2014 - 10:06 AM

Yep I can so relate to the "nausea"....but at only 15 days out I'd expect that to still be hanging around. Some buzzing in my ears as well on occasion. I am so glad that I'm OFF that POISON...I'll take whatever comes. Take it one day at a time but NO longer "one bead at a time"..... :hug:


#6 gail

gail

    God-like

  • Site Supporter
  • 5,588 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 03 April 2014 - 04:15 PM

As for withdrawal symptoms go, dizziness, vertigo and watching where I go, that lasted for a week. No brain zaps ever.

 

But the nausea is at times out of this world even after 7 weeks soon. A few times, I had to throw up, like 15 minutes ago. Headaches are gone. Great panic in the morning lessening in the last few days. The no appetite is still around, and I can barely comprehend that only after 5 months on it,  that I'm still in the throws of it. But as I said, the last few days are better.

 

Never again, I will wait the 3 months as Fishinghat suggested before deciding to take anything else, but I would doubt it.

 

Even if I have to be on 1mg or 2 of ativan for a while, or a long time, I no longer care. Nothing is worst that what I have been through with that crap.


#7 thismoment

thismoment

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 2,514 posts

Posted 03 April 2014 - 04:38 PM

Gail

I think you are on the right track!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users